# SDR FDEA200904241395

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA74181
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, FUSELAGE SKIN STA 1955-1963 S48R-S50R FOUND NOT REPAIRED IN   ACCORDANCE WITH SRM 53-20-00 VOL 1 FIG 2 REV40.  CARRIED OUT REPAIR AS PER SRM 53-20-00 FIGURE 2 VOLUME I REVISION 40. EO 1-5100-7-5001,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
